MAUDE Adverse Event Report: MEDEON BIODESIGN, INC. CLICKCLEAN; LAPAROSCOPE LENS SHIELD DEVICE

MEDEON BIODESIGN, INC. CLICKCLEAN; LAPAROSCOPE LENS SHIELD DEVICE
Model Number UL330
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have already sent a paper mdr (form 3500a) to this case and received a mail from fda to inform us the need to submit a reporting case via emdr.On aug.26, 2019.Our report was delayed due to the enrollment process.It is our first electronic report.Signup process needed to be set up.
 
Event or Problem Description
In one of the clickclean clinical use, the lower part of the screen is blocked and more than 6 clicks cannot clear the view: the blockage happened from the beginning of the case, not during the case.The blockage looked "cloudy" and "blurry" and user can see the objects vaguely, just as see through fog.At the beginning of the 1st clickclean use, the blurry account for 25% of the lower-left corner of the screen.The nurse cleaned the scope by a surgical sponge before inserting the scope to 2nd clickclean.The blockage on the 2nd clickclean is around 10%-15% near the bottom left edge of the screen.The total procedure delay due to clickclean swap is around 3-5min.The user used the 2nd clickclean to throughout the rest of the surgical procedure.The two devices were not able to be returned and not able to verify if the device or scope cause the image blackage.

Brand Name
CLICKCLEAN
Common Device Name
LAPAROSCOPE LENS SHIELD DEVICE
Manufacturer (Section D)
MEDEON BIODESIGN, INC.
7f, 116,hougang st.
taipei, 11170
TW  11170
MDR Report Key9149536
Report Number3012452802-2019-00001
Device Sequence Number2782711
Product Code GCJ
UDI-Device Identifier04719872920182
UDI-Public04719872920182
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2019
Device Model NumberUL330
Device Catalogue NumberUL330
Device Lot Number18120601
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2019
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1